# SDR DXTA2022081567950

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 4,545 hours, 2,935 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pcb
- Part number: 746810117
- Part serial: 0148
- Condition: Defective
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CABIN DOOR OPEN AND CHECK DOORS EICAS MESSAGE.  PERFORMED CHECK LIST AND MESSAGE CLEARED.  THIS HAPPENED SEVERAL TIMES.//CORRECTIVE ACTION// REMOVED AND REPLACED CED MONITOR PCB. COMPLIED WITH 10 CYCLES OPS CHECK OF THE MCD GOOD AND NO FAULTS PRESENT AT THIS TIME. 

PN OFF 7468101-17 SN OFF 0148
PN ON 7468101-17 SN ON 31399250-3
